MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO S. DE R.L. DE CV AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION
Model Number ATL2001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an autologous blood recovery procedure, the autolog washkit was observed to be leaking water.The anesthesia nurse discovered water leakage at the bottom of the device, and upon inspection, it was determined that the leak originated from the top of the device.The device was replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information b5.Medtronic received additional information that there was no damage noted in the instrument or the disposable.There were no visual, audible, or performance abnormalities.The waste bag and centrifuge cup are full.The reservoir, holding and saline bag were not full.An error warning message did not appear.An unplanned blood transfusion was not required.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG WASH KIT
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23741044
Report Number9617601-2025-03250
Device Sequence Number12867105
Product Code CAC
UDI-Device Identifier00613994520456
UDI-Public(01)00613994520456(17)270306(10)231265118
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATL2001
Device Catalogue NumberATL2001
Device Lot Number231265118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/10/2025
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight68 KG